MathSciNet Relay Station
MathSciNet bibliographic data
MR2462607 (2009k:34081) 34C10 (34A30)
Zheng, Zhaowen Interval oscillation criteria for linear Hamiltonian systems. Math. Nachr. 281 (2008), no. 11, 1664–1671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement